# SDR AALA20141130003

- Difficulty date: November 30, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 70,948 hours, 24,754 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB AT 2600 FEET FLIGHT ATTENDANT REPORTED STRONG BURNING ELEC SMELL BETWEEN L2 & R2 DOORS.  PERFORMED ENG & APU RUNS WITH NO FINDINGS.  INSPECTED RECIRCULATION FANS & FILTERS, ALL CABIN LIGHTS, INFLIGHT ENTERTAINMENT & POWER PORTS WITH NO FINDINGS.  R & R OXYGEN & HALON EXTINGUISHER BOTTLES.  ALL CHECKED NORMAL & NO ODOR PRESENT WHILE PERFORMING ENG RUNS. ACFT FERRIED WITH NO ODOR REPORTED.
